# SDR ERAA065646

- Difficulty date: December 14, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N426EH
- Make and model: Bolkms BO105S
- Aircraft serial: S552
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Shaft
- Part number: 4638302093
- Condition: Leaking
- Location: Freewheel
- Part time: 543 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FREEWHEEL SHAFT HAS 542.5 HOURS AND INPUT SEAL IS LEAKING, SPECIAL COATING IS WORN OFF.
